# SDR DALA1201270998

- Difficulty date: January 10, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 53,291 hours, 38,834 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PSV VISIT IN MSP, AN ELONGATED HOLE WAS FOUND ON RT SIDE OF STABILIZER L/E SKIN STA ZFS 56.  FOUND WHILE ACCOMPLISHING OPS 1008.  REPAIR ACCOMPLISHED ON ERA 499268-14AD.
